Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Holomorphic factorization of mappings into $\operatorname{Sp}_4(\mathbb{C})$

Björn Ivarsson, Frank Kutzschebauch and Erik Løw

Vol. 16 (2023), No. 1, 233–277

We prove that any null-homotopic holomorphic map from a Stein space X to the symplectic group Sp 4() can be written as a finite product of elementary symplectic matrices with holomorphic entries.

Oka principle, Stein spaces, symplectic matrices, unipotent factorization, elementary symplectic matrices, rings of holomorphic functions, algebraic K-theory
Mathematical Subject Classification
Primary: 32Q56
Secondary: 19B14
Received: 28 May 2020
Revised: 8 May 2021
Accepted: 10 June 2021
Published: 14 April 2023
Björn Ivarsson
Department of Mathematics and Systems Analysis
Aalto University
Frank Kutzschebauch
Departement Mathematik
Universität Bern
Erik Løw
Department of Mathematics
University of Oslo

Open Access made possible by participating institutions via Subscribe to Open.